# SDR CALA2014020690304

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 41,653 hours, 17,779 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 ENG PYLON BOTTOM ANTI CHAFE PLATE FOUND WORN AT HMV.  PLATE WAS REPAIRED IAW SRM 54-51-12 FIG 202 FOR CONFIG 2 IRR 54-51-12-2-001-00 TB L 202.
